A member asked:
Disclaimer

39 year old male enzymes at 29, 000. why.

1 doctor answer
Dr. Dan Fisher
26 years experience Internal Medicine
Which enzyme?: Hard to say without some specific enzyme and some context about why the test was drawn.
Answered on Mar 26, 2013

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A 21-year-old female asked:
Dr. Jahangir Ahdoot
39 years experience Sleep Medicine
Very dangerous: This is rhabdomyolysis , means muscle destruction caused by medication and may be induce kidney failure.
1
1 comment
5
5 thanks
A male asked:
Dr. Bennett Werner
43 years experience Cardiology
Testing: He was, no doubt, admitted to find out! Although very, very rare, the worry is that he has heart damage - coronary spasm, dissection, or thrombosis. D ... Read More
A 18-year-old male asked:
Dr. David Miller
9 years experience Family Medicine
Not generally: Seroquel (quetiapine) will often cause a rise in liver enzymes. However, this tends to resolve in a couple of months. It is best to keep taking your m ... Read More
A 46-year-old member asked:
Dr. Johanna Fricke
49 years experience Developmental and Behavioral Pediatrics
In 2-year-old boys, : elevated liver enzymes alanine & aspartame transaminases signal the need to check a muscle enzyme, creatine kinase, while evaluating for hepatic d ... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month